1. Hello and welcome to GirlsForum.com, an online community for girls to talk about anything: fashion, beauty tips, or advice! We'd love to have you as part of our community so why not sign up today? It's free!

Sore chest?

Discussion in 'Health Q & A' started by Mally126, Dec 11, 2017.

  1. Mally126

    Mally126 New Member

    Joined:
    May 23, 2017
    Messages:
    20
    Likes Received:
    3
    Hi,
    I am on Evra patches and have found that I get a sore chest which only goes away on my patch free week, it feels like a bruise. I also find it itches at times, which is really irritating.
    Is this a side effect? Is it normal?
     
  2. shyramarie

    shyramarie be good lady

    Joined:
    Oct 12, 2017
    Messages:
    122
    Likes Received:
    2
    itching, redness, swelling at patch area are stated side effects of this patch. chest pains are a warning to stop using and immediately contact your gynecologist.

    when i turned fourteen i tried this patch but i got severe breast pain and nipple inflammation after three days. my gynecologist changed me to ortho novum birth control pills and i have had no side effects, yet.
     
  3. Mally126

    Mally126 New Member

    Joined:
    May 23, 2017
    Messages:
    20
    Likes Received:
    3
    Ok, I think I may have worded it a bit wrong.

    By my chest, I didn't mean my heart or that area. I meant my breasts hurt, it feels like a bruise. I cannot take pills, which is why I'm on the patch.
     
  4. shyramarie

    shyramarie be good lady

    Joined:
    Oct 12, 2017
    Messages:
    122
    Likes Received:
    2
    Mally, i understand you said, i too got breast and nipple pain not heart ache when used patch . how about an iud, vagina ring or depo shots instead of pills and patches?

    have you tried anything other than the patch so far? i am think about depo needle every two months with my gynecologist, now. i don't like feeling of iud or ring in me.
     
  5. Mally126

    Mally126 New Member

    Joined:
    May 23, 2017
    Messages:
    20
    Likes Received:
    3
    Hi, late reply I know,

    As I am on the patch for painful, heavy periods, the IUD isnt an option, as that can make them heavier. I actually came off the depo shot around November 2016, after a nightmarish 2 years on it (I wish I hadn't been on it that long, but I thought at the time it best to stick it out and see if the side effects wore off or lessened any. They didnt! :-( ). I can put up with the patch site becoming irritated, I use baby oil to remove any residue, I meant my actual breasts have itched, I wonderd if that was normal, and how long should it take for this to wear off?
     
  6. shyramarie

    shyramarie be good lady

    Joined:
    Oct 12, 2017
    Messages:
    122
    Likes Received:
    2
    itching happens to to about 2 out 100 people and having to stop using. never stop itchy